# SDR MASA200600086

- Difficulty date: January 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 20,395 hours, 15,677 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 5,413 hours, 4,802 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7193 IAD - A LEFT FLIGHT SPIOLER CAUTION MESSAGE IN FLIGHT CAUSING THE AIRCRAFT TO ROLL UN-COMMANDED.  THE AIRCRAFT WAS FERRIED TO IAD WHERE MAINTENANCE REMOVED AND REPLACED LT OUTBOARD FLT SPOILER PCU.
